# SDR MWEA020009

- Difficulty date: January 4, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100783
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR HAS SEVERAL AREAS OF BARE METAL AND RIVET HEAD WEAR MARKS FROM STATION 200 TO 218 BETWEEN NUMBER 2 SEAT TRACK AND CENTER FLOOR SUPPORT.  FABRICATED AND INSTALLED REPAIR DOUBLER.
